Extreme values of symmetric power $L$-functions at 1

Volume 126 / 2007

Y.-K. Lau, J. Wu Acta Arithmetica 126 (2007), 57-76 MSC: Primary 11F30, 11N36. DOI: 10.4064/aa126-1-3

Authors

  • Y.-K. LauDepartment of Mathematics
    The University of Hong Kong
    Pokfulam Road, Hong Kong
    e-mail
  • J. WuInstitut Élie Cartan
    UMR 7502 UHP CNRS INRIA
    Université Henri Poincaré (Nancy 1)
    54506 Vandœuvre-lès-Nancy, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image